Suggest treatment for back pain, chest pain and high BP

default
Posted on Thu, 9 Apr 2015 in Mental Health
Question: hi, the past year I had multiple health issues. Back pain, chest pain, High Blood Pressure...etc.

the past two months I have a sleep issue. Where I sleep one hour and then I woke up and so on. So my family doctor put me on Trazodone and i am taking it for the past two weeks now.

I have many issues with this medication. I feel more depressed and alot of side effects. I am always tired , dizzy, pressure in the head and no appetite. I am on 50 mg and i take it before sleep and I woke up with all bad symptoms.

I need help get off this medication and what I should do when I am still feeling depressed taking this medication. Its impacting my daily life, family and work.

I use to be on High blood medication. Lisinprol 10 mg. My blood pressure is up and down when i take Trazodone

please advice...
doctor
Answered by Dr. Shubham Mehta 49 minutes later
Brief Answer:
change of drug; mirtazapine or low dose of quetiapine.

Detailed Answer:
Hello
Welcome to HealthcareMagic.

I can understand your concerns.

Trazodone can cause alterations in blood pressure which can lead to the symptoms of dizziness and pressure in head.

Since your depression is worse with this drug and you are having side effects, a change in drug is indicated.

A gradual tapering of doe to 25mg for one week and then stopping the drug is advisable.

For your sleep issues, I have some suggestions which will help you:

1. Drugs like mirtazapine or low dose of quetiapine (prescription drugs) help in sleep problems and act as antidepressant.

2. Practice sleep hygiene habits like
avoiding daytime naps.
practice relaxation exercises like deep breathing and meditation.
do not take heavy fatty meals in dinner and tea, coffee at bedtime.
take a glass of warm milk and take warm water bath before sleeping.

3. Eat green vegetables and fruits as these act as natural antioxidants.

4. Drink plenty of water each day.

Kindly discuss these issues with your doctor.

Hope this helps.

Feel free to ask further.

I wish you good health.

Take care.
Thanks.
Dr. Shubham Mehta, MD (Psychiatry)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shubham Mehta 37 minutes later
Thank you for your answer. what about the pressure i feel in my head. What I should do to make it better at the moment.
doctor
Answered by Dr. Shubham Mehta 8 minutes later
Brief Answer:
get your blood pressure checked.

Detailed Answer:
You are welcome:)

For the pressure in head, kindly get your blood pressure checked.

If high, take your anti-hypertensive drug (lisinopril).

If its low, take a glass of water with two tea spoons of sugar and a pinch of salt added to it.

Also, you can take tablet tylenol along with it.

This will help you.

If possible, kindly reply back with your blood pressure readings so that I can guide you better.

Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shubham Mehta 5 minutes later
my Blood pressure reading 136 / 81
Heart rate : 78

i am feeling weak and pressure in my head and around my eyes....

should I take tylenol ?

please let me know

thank you so much
doctor
Answered by Dr. Shubham Mehta 8 minutes later
Brief Answer:
BP normal, take tylenol and rest.

Detailed Answer:
Hi again.

Blood pressure and pulse rate is very much normal.

Take a tablet of tylenol and rest for some time. You will be fine soon.

Hope this helps.

Kindly close the discussion if you have no more queries and give your valuable feedback.

Take care.

Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Back pain

doctor1 MD

Hello, I was in a wreck in September. I was rear ended at about 60 mph. I m still having lots of back pain, especially after therapy. My pain...

doctor1 MD

Hi doctor,I have pain when I touch my tibia and chronic back pain.I am diagnosed with vit.d deficiency.earlier it was 25 Bg Ol and now after taking...

doctor1 MD

Dr, I have been suffering from Neck pain and pain in the elbow for last 2 years. The neck pain stated about 4 years back on the right side. after...

doctor1 MD

My daughter is 17 years old and 29 weeks pregnant. her blood type (can not remember what it is) required her to get a winrho shot this afternoon....

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

144 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2